# SDR CALA2025063006047

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,612 hours, 17,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2L WAS OPENED FROM THE OUTSIDE WHILE ARMED. DOOR DISARMED ITSELF.  PERFORMED INSPECTION OF 2L DOOR AND SLIDE PACK, NO DEFECTS, CONFIRMED SLIDE WAS DISARMED AS DOOR WAS OPENED FROM EXTERIOR. RAN THROUGH OPERATION OF DOOR YEILDING SUCCESSFUL FUNCTION. OKAY TO CONTINUE.TASK AMM 52-11-01-206-001
